# SDR AALA202108093461

- Difficulty date: July 15, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,163 hours, 14,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF T-CAP ON FLOORBEAM AT STA 986 BETWEEN RBL 32 AND RBL 45, MEASURING L=3.0 IN, W=1.5 IN, D=0.09 IN. ACCOMPLISHED PERMANENT REINFORCING REPAIR WITH NESTED ANGLES IAW EA 329294.
